# SDR 96FDEA00790

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727277
- Aircraft serial: 21178
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dent
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS ON SKIN BS 344 STR 19 RT, .5 BY .065 DEPTH OUT OF LIMITS.  CUT OUT DAMAGED AREA ON SKIN BS 344 STR 19 RT, FABRICATED REPAIR PARTS, INSTALLED COUNTER SINK FILLERS AND FASTENED INTO PLACE WET WITH SEALENT.  ALL WORK ACCOMPLISHED PER FEDEX SRM 53-30-3.
